Show Summary Details
Page of

Fever, Hypotension, and Rash in an Immunocompromised Patient with Lymphoma 

Fever, Hypotension, and Rash in an Immunocompromised Patient with Lymphoma
Chapter:
Fever, Hypotension, and Rash in an Immunocompromised Patient with Lymphoma
Author(s):

Daniel Caplivski

and W. Michael Scheld

DOI:
10.1093/med/9780199735006.003.0069
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2016. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy and Legal Notice).

date: 26 May 2019

Case 14c: A 57-year-old male with a history of angioimmunoblastic T-cell lymphoma was admitted with 2 days of nausea, vomiting, diarrhea, and fever. After a failed autologous stem cell transplant (SCT) one year prior to admission, he underwent an allogeneic SCT with a human leukocyte antigen (HLA) identical sister, 2 months prior to admission. The patient's medications included tacrolimus and valacyclovir, atovaquone, and voriconazole.

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.